Is it possible to lose hearing because of botox?
- 4 Aug 2010 by crusin32
about ten days after i received botox on the side of my eyes..i experienced sudden hearing loss of one ear... could this be related?
4 Aug 2010
No, it is not related.
See a doctor anyway.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor mentioned something about Botox injections for my hip pain. I have had CONSTANT injections of Cortisone and it has not helped. I am reading ...
0 answers • 29 Nov 2010
My doctor does not refrigerate the Botox bottle when it arrives in her office. At times, she has left it at room temperature for over a week.She has ...
3 answers • 4 Jan 2011
For the second time, my 25 Botox injections didn't work. Two times ago and this time. Last time, I had a great response. Could I have gotten a ...
1 answer • 3 Nov 2012
I work for an institution that is stating that because Botox is reconstituted with a nonpreservative solution that it must be used wtihin one hour of ...
1 answer • 19 Jun 2014
I received my first Botox treatment January 20 of this year. It is the best thing that ever happened to me! Migraines gone. I have suffered with ...
3 answers • 3 Apr 2015